BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the Navier-Stokes equations with energy-dependent nonlocal viscosities

Participants in the publication
L. CONSIGLIERI (Author)
Dep. Matemática
J.F. RODRIGUES (Author)
T. SHILKIN (Author)

Scope
International

Refereeing
Yes

Date of Publication
2005

Where published
Journal of Mathematical Sciences

Publication Identifiers

Volume
130
Number
4

Starting page
4814
Last page
4826

Document Identifiers
DOI - https://doi.org/10.1007/s10958-005-0378-6

Rankings
SCIMAGO Q4 (2005) - 0.163 - Applied Mathematics
SCIMAGO Q4 (2005) - 0.163 - Mathematics (miscellaneous)
SCIMAGO Q4 (2005) - 0.163 - Statistics and Probability


Export

APA
L. CONSIGLIERI, J.F. RODRIGUES, T. SHILKIN, (2005). On the Navier-Stokes equations with energy-dependent nonlocal viscosities. Journal of Mathematical Sciences , 130, 4814-4826.

IEEE
L. CONSIGLIERI, J.F. RODRIGUES, T. SHILKIN, "On the Navier-Stokes equations with energy-dependent nonlocal viscosities" in Journal of Mathematical Sciences , vol. 130, pp. 4814-4826, 2005. 10.1007/s10958-005-0378-6

BIBTEX
@article{22133, author = {L. CONSIGLIERI and J.F. RODRIGUES and T. SHILKIN}, title = {On the Navier-Stokes equations with energy-dependent nonlocal viscosities}, journal = {Journal of Mathematical Sciences }, year = 2005, pages = {4814-4826}, volume = 130 }